# SDR DALA14014473219

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT LOCATED AT FRAME 20 S23R.  REPLACED FLOOR SUPPORT FROM FRAMES 16 - 20 IAW SRM 51-72-11 AND DWG D53110339.
